|Insomnis side effect
May 3, 2013
I have been taking Tribuss for 2 months and I have started experiencing insomnia in the last 10 days. How do I deal with this problem?
Response from Dr. Henry
Tribuss (Atripla in US) contains efavirenz that can cause sleep disturbances that most often are experienced soon after starting and usually improve after 2-4 weeks (perhaps 5-10% of patients have persistent annoying sleep/dream problems after 1-2 months). Your situation seems unusual so an assessment of your sleep patterns is recommended (stress, caffeine, alcohol,other drug effects, timing of meals). If no other new contributing factors identified might consider trying to take the Tribuss in the AM to see how you tolerated that. If that doesnt help would discuss further with your HIV specialist whether another medication (ie diphenhydramine or melatonin or a prescription drug) is worth trying or a trial switch to an alternative medication could be considered (ie nevirapine or raltegravir or a boosted protease inhibitor instead of efavirenz). KH
Itchy Dry Facial, Chest and hands
- HIV Infection Risk Getting A Tattoo
- Licking Anus Worried I Have AIDS
- Risks Of Contracting HIV From Open Wound
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.